# SDR DL78K010561

- Difficulty date: April 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 499 hours, 508 cycles
- Engine: Ge CFM567B24
- Engine time: 493 hours, 502 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Helicoil
- Part number: CFM567
- Part serial: 888152
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 493 hours, 502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT NR 1 ENGINE OIL PRESSURE INDICATED ZERO, BUT NO OIL    PRESSURE ALERT.  ENGINE WAS SHUTDOWN AFTER 2 - 3 MINUTES.  MAINT FOUND OIL TEMP BULB PULLED OUT OF ITS HOUSING BECAUSE HELIO-COILS PULLED OUT.  ENGINE CHANGED.
